Journal article icon

Journal article

Reply to Jones-Lee

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0266267107001575

Authors


Journal:
ECONOMICS AND PHILOSOPHY
Volume:
23
Issue:
3
Pages:
385-387
Publication date:
2007-11-05
DOI:
EISSN:
1474-0028
ISSN:
0266-2671
URN:
uuid:5b93f7f0-164d-4654-b518-66c66bcada60
Source identifiers:
191880
Local pid:
pubs:191880
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP